MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED SCREW MEASURING DEVICE; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED SCREW MEASURING DEVICE; GAUGE,DEPTH
Catalog Number 319.701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement was reported.Date of device breakage is not known.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the cannulated screw measuring device was discovered to be broken.No patient or surgical involvement was reported.This report is for one (1) cannulated screw measuring device.This is report 1 of 1 for (b)(4).

Brand Name
CANNULATED SCREW MEASURING DEVICE
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7441697
Report Number2939274-2018-51820
Device Sequence Number19096527
Product Code HTJ
UDI-Device Identifier10886982190321
UDI-Public(01)10886982190321
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319.701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1